# SDR 95ZZZZ175

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FABRICATE NEW SEAT TRACKS FROM BLANK STOCK BACB 20-792 AT RBL 45.50 BS 344 TO BS 480 DUE TO PITCH MISMATCH AND CORROSION BEYOND LIMITS.  REPLACED TRACK IAW 51-10-1 PAR 4.  TOTAL CYCLES 29,577.
